# SDR AALA201711069046

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 75,867 hours, 12,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE L1 DOOR HAS A CRACKED LENS COVER.  REMOVED AND REPLACED LENS COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
